# SDR 05FDEA00187

- Difficulty date: January 27, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1030 STR 25L FRAME DENTED.  REPAIRED PER SRM 51-40-3.
